Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Educating doctors

Posted by Mim on November 11, 2005, at 7:30:45

In reply to Re: Is there an anti-depressnt that WONT make me fat? 4wd, posted by spierson1253 on November 10, 2005, at 22:17:01

None of it sounds strange!

I mentioned to my doctor that since he is experimenting and has up-ed my dossage to 300mg, divided over morning and evening(because it isn't time released),I wake up at 3am (and although I get back to sleep, it isn't ideal). I also said that I have lost my appetite and can go the whole day without eating without really noticing it. He looked it up in his computer and told me that those are not side effects of Effexor, and are probably due to my stress. I didn't even mention the locking of my jaw...which some of you also mention, I assumed that it was also due to my stress....wouldn't it be nice if doctors ever read this! (or do we all have stress-related symptoms which we wrongly attribute to Effexor???). I'm like the girl with the curl from the nursery rhyme: When I am good I am very good, but when I am bad I am horrid. Take care and keep writing


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mim thread:13781
URL: http://www.dr-bob.org/babble/20051106/msgs/577679.html